0
ERRATUM

Erratum: “A Geometrically Nonlinear Shear Deformation Theory for Composite Shells” (J. Appl. Mech., 2004, 71(1), pp. 1–9) OPEN ACCESS

[+] Author and Article Information
Wenbin Yu, Dewey H. Hodges

J. Appl. Mech 74(3), 599 (Dec 18, 2006) (1 page) doi:10.1115/1.2711218 History: Received November 21, 2006; Revised December 18, 2006
FIGURES IN THIS ARTICLE

The wrong figure was used for Fig. 1 of the subject paper (1). Instead, this Fig. 1 should have been used, as was pointed out in the galley proof corrections sent to ASME on December 23, 2003.

References

Copyright © 2007 by American Society of Mechanical Engineers
This article is only available in the PDF format.

References

Figures

Grahic Jump Location
Figure 1

Schematic of shell deformation

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In